Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Coefficients in series expansions for certain classes of functions


Authors: P. D. Tuan and David Elliott
Journal: Math. Comp. 26 (1972), 213-232
MSC: Primary 42A52; Secondary 65D99
MathSciNet review: 0301440
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of evaluating or estimating the coefficients for the expansion of a function in a series of classical orthogonal polynomials is examined. By restricting the functions under consideration to the classes of integral transforms and inverse integral transforms, the coefficients may be expressed in alternative forms which often are more amenable to analysis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 42A52, 65D99

Retrieve articles in all journals with MSC: 42A52, 65D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1972-0301440-2
PII: S 0025-5718(1972)0301440-2
Keywords: Coefficients in series expansions of functions, Jacobi polynomials, Fourier transform, generalised function, Laplace transform, Stieltjes transform
Article copyright: © Copyright 1972 American Mathematical Society